# SDR AALA202410318531

- Difficulty date: October 30, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N432AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10474
- Aircraft time: 13,716 hours, 3,657 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT PASSENGER DOOR DAMPER AND EMERGENCY OPERATION CYCLINDER NEEDS SERVICE. SERVICED DOOR DAMPER AND EMERGENCY OPERATION CYCLINDER PER AMM 52-10-00.
